# SDR HEEA967204

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 7120 · Engine Mount Section
- Part: Leg Assy
- Part number: 206064105101
- Condition: Bent
- Location: Eng Mount
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEG ASSEMBLY DOES NOT FITFIXTURE.  (BENT)
